# SDR AALA201804039008

- Difficulty date: March 31, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 57,486 hours, 21,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY LEFT EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-24-12.
